BibTeX record journals/ajc/LoS18

download as .bib file

@article{DBLP:journals/ajc/LoS18,
  author    = {On{-}Hei Solomon Lo and
               Jens M. Schmidt},
  title     = {Longest cycles in cyclically 4-edge-connected cubic planar graphs},
  journal   = {Australas. {J} Comb.},
  volume    = {72},
  pages     = {155--162},
  year      = {2018},
  url       = {http://ajc.maths.uq.edu.au/pdf/72/ajc\_v72\_p155.pdf},
  timestamp = {Thu, 21 Jan 2021 17:34:25 +0100},
  biburl    = {https://dblp.org/rec/journals/ajc/LoS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics